# SDR WRLA200106

- Difficulty date: March 19, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230100201
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEPLOYED L1 SLIDE PER WORLD AIRWAYS WORK CARD NON ROUTINE TASK CARD AND DC-10 AIRCRAFT MAINTENANCE MANUAL.  SLIDE FAILED TO FULLY DEPLOY DUE TO 2 EACH RETENTION CABLES BEING HUNG UP IN THEIR RETAINERS, ALSO DUE TO THE FAILURE TO FULLY DEPLOY, THE PRESSURE RELIEF VALVE OPENED RELEASING PRESSURE FROM THE SLIDE.  WHEN THE SLIDE CABLES WERE RELEASED, THE SLIDE FELL OPEN, HANGING LOOSELY FROM THE SIDE OF THE AIRCRAFT.  SLIDE LAST OVERHAULED 06-2000.  REMOVED AND REPLACED L1 DOOR SLIDE.  (M)
